# SDR AALA20121211009

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 36,396 hours, 15,001 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Flight Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT MIA-DCA.  CREW REPORTED FLIGHT CONTROL LOW PRESSURE EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLIGHT CONTROL MODULE PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
